| Model Number |
421714 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
03/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the catheters had a gross white substance on them perhaps from the package.It was stated the patient had a urinary tract infection went to the urologist and would be getting antibiotics later.The user further reported that approximately 7 catheters were bad.The user thought that while catheterizing the patient during the night they did not notice and catheterized the patient.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample returned for evaluation.It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be due to a defective components from the supplier.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was unable to review due to the labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description